Advil Liqui-Gels Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg
Life moves fast - you need a pain reliever that moves fast too. Advil Liqui-Gels deliver liquid fast pain relief with of tough aches and pains. Nothing works faster than Advil Liqui-Gels to relieve pain. The active ingredient in Advil Liqui-Gels, Ibuprofen, is already dissolved in a soft gelatin capsule. You’ll get fast relief where and when you need it most within minutes! Advil Liqui-Gels were designed for fast absorption, providing hours of pain relief. Patients and doctors have trusted Advil to treat many kinds of acute pain, including headache relief, muscle aches, menstrual cramps, minor arthritis pain relief and joint pain.
We understand that there is a lot of confusion about taking Ibuprofen at this time. Currently, there is no scientific evidence that directly links the use of Ibuprofen or NSAIDs with worsened outcomes in patients suffering from COVID-19 infection. If you have concerns about taking products containing Ibuprofen, please consult your doctor.
Ratings and Reviews
QFC is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.